# SDR SWI2025F00805

- Difficulty date: April 5, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BOARD SUPPORT ANGLE ON THE FWD SIDE OF FS280 IS CORRODED  (C-CHECK RO 06/29/2025)FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED COCKPIT FLOOR BOARD SUPPORT ANGLE ON THE FWD SIDE OF FS280 REF DWG CC670-33052 REV G, CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-06-001-001-A01, COMPLIED WITH 51-900-1002-SKY
